Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Normal mode expansion and stability of Couette flow


Author: J. Eisenfeld
Journal: Quart. Appl. Math. 26 (1968), 433-440
MSC: Primary 35.80; Secondary 76.00
DOI: https://doi.org/10.1090/qam/237976
MathSciNet review: 237976
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Chandrasekhar, Hydrodynamic and hydromagnetic stability, The International Series of Monographs on Physics, Clarendon Press, Oxford, 1961. MR 0128226
  • [2] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • [3] Jerome Eisenfeld, COMPLETENESS THEOREMS IN HYDRODYNAMIC STABILITY, ProQuest LLC, Ann Arbor, MI, 1966. Thesis (Ph.D.)–The University of Chicago. MR 2611564
  • [4] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. MR 0071727
  • [5] Shmuel Agmon, Lectures on elliptic boundary value problems, Prepared for publication by B. Frank Jones, Jr. with the assistance of George W. Batten, Jr. Van Nostrand Mathematical Studies, No. 2, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1965. MR 0178246
  • [6] S. G. Mikhlin, Variational methods in mathematical physics, Translated by T. Boddington; editorial introduction by L. I. G. Chambers. A Pergamon Press Book, The Macmillan Co., New York, 1964. MR 0172493

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.80, 76.00

Retrieve articles in all journals with MSC: 35.80, 76.00


Additional Information

DOI: https://doi.org/10.1090/qam/237976
Article copyright: © Copyright 1968 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website